EconPapers    
Economics at your fingertips  
 

Convex functions on non-convex domains

Hans Peters and Peter Wakker

Economics Letters, 1986, vol. 22, issue 2-3, 251-255

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(86)90242-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:22:y:1986:i:2-3:p:251-255

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-23
Handle: RePEc:eee:ecolet:v:22:y:1986:i:2-3:p:251-255